Ask a doctor

Juvederm Making Eyes Appear Smaller?

Hello, I had juvederm under my eyes for my tear troughs for the first time in 2005 And it looked amazing. I got it done again about 2 months ago. My eyes appear smaller and im sure its not the swelling anymore. I am wondering if he product was placed under my skin superficially or maybe it has migrated up making my eyes appear smaller. Can someOne please help me? I dont want to use hyaloronidase. Is there any other way i can speed up the dissolvin process?

Doctor Answers (3)

Can Juvederm in tear troughs make my eyes look smaller?

+1

It would be very helpful if you posted a photo.  But it is possible that too much product was placed under your eyes, so when you smile the cheeks push the product up, causing your eyes to appear further back. You may need to have some product removed with hyaluronidase. If this is done very conservatively it should be an improvement. See a qualified injector with expertise in using Hyaluronidase. I have also found that Restylane is a softer product and may lay nicer in that area in the future. 

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Correction of Juvederm Injections

+1

It is certainly possible that the Juvederm injection in your tear troughs could be causing your eyes to appear smaller, either due to migration or locations of placement. I would recommend that you follow up with your physician or another skilled injector (facial plastic surgeon, plastic surgeon, or dermatologist) who can feel your lower eyelids and tell you if your issue is related to your Juvederm. The only way to speed up the dissolution process is to use hyaluronidase, which is quite straightforward for experienced injectors. 

Web reference: http://www.mehtaplasticsurgery.com/injectable-fillers/

Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 22 reviews

Visit the Doctor that gave you the results you loved!

+1

All swelling should have diminished by this point.

In general, you should get in the habit of creating a relationship with the doctor.  We have some clients that come from across the country for their maintenance injection programs.You should continue going to see the doctor that gave you the best results. Far too often we see people shopping around for the cheapest option, and in the end that is what they get, a cheap looking effect.

The only way to speed the dissolving process is with hyaloronidase. A doctor could use a very small amount to see if it settles.Like any other aesthetic tool needs to be in the right hands, to achieve the best possible results.

 

Montreal Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...